# SDR DHL2003784003

- Difficulty date: August 14, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N767AT
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 3 DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED ON P6-3 CIRCUIT BREAKER PANEL.  CONFIRMED, NR 3ENGINE GROUND LIGHT DEFERRED IAW DHL B727 MEL 26-9, CONTROL NR 13827, CAT C. PLACARD INSTALLED.  REF DMI 13827 ENGINE NR 3 DETECTOR CIRCUIT GROUND LIGHT IS ILLUMINATED ON P6-3 CIRCUIT BREAKER PANEL.  FOUND FIRE LOOP CONTACTING A CLAMP IN STUB WING.  REPOSITIONED LOOP AND PERFORMED OP CK IAW B727 MM 26-11-01.  OP CK GOOD.  THIS CLEARS DMI 13827.  PLACARDS REMOVED.
